# SDR SWAA2022030779790

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737*
- Aircraft serial: 32670
- Aircraft time: 49,813 hours, 25,263 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Tab
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB CRACKED. / [01] ACCOMPLISHED STEP 4A THRU 4R AND STARTED TO INSTALL REPAIR PER SRM REPAIR 57-51-02-2R-3.;[02] ACCOMPLISHED PERMANENT REPAIR REF SRM 57-51-02-2R-3
